Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Polynomial decay to thermoelastic plates with memory

Author: Pedro Gamboa Romero
Journal: Quart. Appl. Math. 67 (2009), 553-558
MSC (2000): Primary 35M10, 35B30
DOI: https://doi.org/10.1090/S0033-569X-09-01136-8
Published electronically: June 9, 2009
Previous version: Original version posted May 6, 2009
Corrected version: Current version corrects publisher's misspelling of "thermoelastic" in title.
MathSciNet review: 2547639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the linear model of thermoelastic plates with memory and we show that the solution decays polynomially with rates that depend on the regularity of the initial data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35M10, 35B30

Retrieve articles in all journals with MSC (2000): 35M10, 35B30

Additional Information

Pedro Gamboa Romero
Affiliation: Institute of Mathematics, Universidade Federal do Rio de Janeiro, Av. Brigadeiro Trompowski s/n, Caixa Postal 68530 CEP:21945-970.RJ., Brazil
Email: pgamboa@im.ufrj.br

DOI: https://doi.org/10.1090/S0033-569X-09-01136-8
Keywords: Thermoelastic plates, polynomial decay, materials with memory
Received by editor(s): March 1, 2008
Published electronically: June 9, 2009
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website